MathSciNet Relay Station
MathSciNet bibliographic data
MR330905 (48 #9242) 42A44
Takahashi, Shigeru On the law of the iterated logarithm for lacunary trigonometric series. Collection of articles dedicated to Gen-ichirô Sunouchi on his sixtieth birthday. Tôhoku Math. J. (2) 24 (1972), 319–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement